# SDR 00FDEA00858

- Difficulty date: December 7, 2000
- Submitted: December 7, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Gear Door Light
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

00-340  DURING CLIMB, AMBER NOSE GEAR DOOR 2ND OFF PANEL & FWD PANEL LIGHTS ILLUM.  PERF RED TABS.  COULD NOT DUPLICATE, FOUND LT SWITCH DIRTY AND LOOSE.  CLEANED & SECURED SWITCH PER STANDARD MAINTENANCE PRACTICES.
